# SDR ASAA0280067

- Difficulty date: March 7, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE, AT ROW 29.  RESECURED ELECTRICAL CONNECTORS.  LIGHTS THEN OPERATED PROPERLY.  (M)
